Wadge hierarchy and veblen hierarchy part I: Borel sets of finite rank

Journal of Symbolic Logic 66 (1):56-86 (2001)
  Copy   BIBTEX


We consider Borel sets of finite rank $A \subseteq\Lambda^\omega$ where cardinality of Λ is less than some uncountable regular cardinal K. We obtain a "normal form" of A, by finding a Borel set Ω, such that A and Ω continuously reduce to each other. In more technical terms: we define simple Borel operations which are homomorphic to ordinal sum, to multiplication by a countable ordinal, and to ordinal exponentiation of base K, under the map which sends every Borel set A of finite rank to its Wadge degree



    Upload a copy of this work     Papers currently archived: 83,944

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Monotone reducibility and the family of infinite sets.Douglas Cenzer - 1984 - Journal of Symbolic Logic 49 (3):774-782.
Bad groups of finite Morley rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
Ω-powers and descriptive set theory.Dominique Lecomte - 2005 - Journal of Symbolic Logic 70 (4):1210-1232.
Two results on borel orders.Alain Louveau - 1989 - Journal of Symbolic Logic 54 (3):865-874.
Fields of finite Morley rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.


Added to PP

32 (#392,379)

6 months
1 (#505,949)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Game representations of classes of piecewise definable functions.Luca Motto Ros - 2011 - Mathematical Logic Quarterly 57 (1):95-112.
Inside the Muchnik degrees I: Discontinuity, learnability and constructivism.K. Higuchi & T. Kihara - 2014 - Annals of Pure and Applied Logic 165 (5):1058-1114.
Playing in the first Baire class.Raphaël Carroy - 2014 - Mathematical Logic Quarterly 60 (1-2):10.
Classical and effective descriptive complexities of ω-powers.Olivier Finkel & Dominique Lecomte - 2009 - Annals of Pure and Applied Logic 160 (2):163-191.
Topological complexity of locally finite ω-languages.Olivier Finkel - 2008 - Archive for Mathematical Logic 47 (6):625-651.

View all 11 citations / Add more citations

References found in this work

No references found.

Add more references